# SDR AALA2020012319016

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 65,129 hours, 16,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WIRE SHORTED BETWEEN FIRE WALL CONNECTOR D1008P AND DET TS5036. MAINTENANCE REPLACED WIRE PER AFMM 20-18-01.
